Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on compact semirings


Author: John Selden
Journal: Proc. Amer. Math. Soc. 15 (1964), 882-886
MSC: Primary 22.05; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1964-0167964-3
MathSciNet review: 0167964
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)
  • [2] D. Montgomery and L. Zippin, Topological transformation groups, Tracts in Mathematics 1, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [3] A. D. Wallace, Inverses in Euclidean mobs, Math. J. Okayama Univ. 3 (1953), 1-3. MR 0062137 (15:933d)
  • [4] -, Cohomology, dimension, and mobs, Summa Brasil. Math. 3 (1953), 43-54. MR 0058206 (15:336f)
  • [5] -, A note on mobs. II, An. Acad. Brasil. Ci. 25 (1953), 335-336. MR 0061612 (15:854a)
  • [6] H. Cohen and R. J. Koch, Analytic semigroups and multiplications on 2-manifolds, Trans. Amer. Math. Soc. (to appear). MR 0175098 (30:5283)
  • [7] R. P. Hunter, Certain upper semi-continuous decompositions of a semigroup, Duke Math. J. 27 (1960), 283-289. MR 0110767 (22:1635)
  • [8] A. D. Wallace, The Rees-Suschkewitsch structure theorem for compact simple semigroups, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 430-432. MR 0079009 (18:14e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 54.00

Retrieve articles in all journals with MSC: 22.05, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167964-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society